Annals of Indian Academy of Neurology
  Users Online: 448 Home | About the Journal | InstructionsCurrent Issue | Back IssuesLogin      Print this page Email this page  Small font size Default font size Increase font size

    Article Cited by others

CASE REPORT

Statin-induced bilateral foot drop in a case of hypothyroidism

Chaudhary Neera, Duggal Ashish Kumar, Makhija Prashant, Puri Vinod, Khwaja Geeta Anjum

Year : 2015| Volume: 18| Issue : 3 | Page no: 331-334

   This article has been cited by
 
1 Diagnosis, Prevention and Management of Statin Adverse Effects and Intolerance: Canadian Consensus Working Group Update (2016)
G. B. John Mancini,Steven Baker,Jean Bergeron,David Fitchett,Jiri Frohlich,Jacques Genest,Milan Gupta,Robert A. Hegele,Dominic Ng,Glen J. Pearson,Janet Pope,A. Yashar Tashakkor
Canadian Journal of Cardiology. 2016;
[Pubmed]  [Google Scholar] [DOI]
2 Atorvastatin
Reactions Weekly. 2015; 1568(1): 48
[Pubmed]  [Google Scholar] [DOI]

 

Read this article